About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 458964, 8 pages
http://dx.doi.org/10.1155/2012/458964
Research Article

On the Periods of 2-Step General Fibonacci Sequences in the Generalized Quaternion Groups

Department of Mathematics, Science and Research Branch, Islamic Azad University, P.O. Box 14515-1775, Tehran 14778-93855, Iran

Received 12 October 2012; Accepted 3 December 2012

Academic Editor: Carlo Piccardi

Copyright © 2012 Bahram Ahmadi and Hossein Doostie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study 2-step general Fibonacci sequences in the generalized quaternion groups . In cases where the sequences are proved to be simply periodic, we obtain the periods of 2-step general Fibonacci sequences.